# SDR HALA20230915199

- Difficulty date: September 14, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 46,117 hours, 7,267 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,590 hours, 5,935 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - FUMES IN VARIOUS AREAS OF THE AIRPLANE. FOUND BOTH #1 & #2 ENG OVERSERVICED, REMOVED OIL AND DRAINED TO FULL MARK. IDLE'D EACH ENG INDIVIDUALLY AND NO ODORS FOUND THROUGHOUT CABIN. ALSO ACCOMPLISHED AMM 21-00-00-615-809-A LEVEL A DECONTAMINATION OF ECS. PERFORMED TAKE OFF POWER TEST REF AMM 71-00-00-700-840-A ON BOTH ENGINES. NO ODORS FOUND THROUGHOUT CABIN. A/C OK FOR SERVICE.
